# SDR CALA2020092101133

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737924ER
- Aircraft serial: 42196
- Aircraft time: 16,513 hours, 5,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1695 WILL NOT TURN OFF EMERGENCY LIGHTS SPT 7002823.  REMOVED AND REPLACED BATTERY PACK M1695, IAW B737NG AMM 31-51-06.  OPS CHECK PASSES SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECT ION U354653 7/18/20 DATA TRANSCRIBED FROM NR 7002823.  ACCOMPLISHED BY V895876 INSPECTED BY QC V020312.
